# SDR AALA20160816001

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 22,409 hours, 8,616 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, THE MAIN LANDING GEAR TIRES NR 3 AND 4 FAILED, CAUSING DAMAGE TO THE NR 2 ENGINE,  RIGHT GEAR STRUT FLYING DOOR, RIGHT WING LOWER TRAILING EDGE PANELS, RIGHT INBOARD MAIN FLAP AND RIGHT WING TO BODY FAIRING TAKE OFF WAS ABORTED 120 KNOTS. THE AIRCRAFT WAS GROUNDED.
